# SDR AALA202007279006

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 64,484 hours, 24,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2274
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 63,217 hours, 23,760 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY EMERGENCY POWER SUPPLY UNIT (14WL) BATTERY PACK CHARGER INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-50-00.
